# SDR AALA971269

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50051
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON ANGLE AT LEFT CENTER ROLLER TRACK, FRAME 58.  SPLICED IN NEW SECTION OF FLOOR ANGLE SUPPORT PER SRM 53-10-13.  TST:  25,726.17 HOURS.  CYCLES:  10,398.  (X)
